| Model Number |
NOXBOX-I |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
(e)(1) reported that while delivering inhaled nitric oxide (ino) therapy to an neonatal patient using the (d)(4) device, fluctuations in the monitored no concentration were observed.The device was subsequently removed from the patient and exchanged for another unit, after which the dosing issues were resolved.No harm to the patient or sustained changes in the patient's clinical status were reported.
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was performed in accordance with approved service and test procedures.During the evaluation, the internal manifold assembly used for gas-delivery control was identified as the source of the issue.As part of the investigation, the device log file was reviewed.The log data indicated that a system test had not been performed prior to the reported event.Based on the results of the device evaluation and the information available, the manifold was replaced.The device subsequently met all manufacturer specifications for nitric oxide delivery, gas monitoring, and all other functional performance checks.A review of complaint history for this failure mode indicated that the occurrence rate remains within established control limits.